# SDR MALA110170

- Difficulty date: July 21, 2011
- Submitted: July 29, 2011
- Operation: Air carrier
- Aircraft: N418XJ
- Make and model: Saab 340B
- Aircraft serial: 340B418
- Aircraft time: 29,647 hours, 32,701 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS REMAIN ON WHEN ACFT IS POWERED DOWN. OBSERVED CREW PERFORM MAINT. RUN, BOTH GENERATORS ONLINE, ALL BUSES POWER EMER LIGHTS REMAIN OUT UPON SHUTDOWN, BATTS OFF EMER LIGHT DO NOT TURN OFF BUT GO OUT WHEN EXT POWER IS PLUGGED IN.  INSPECTED ACFT SAFE FOR ONE FERRY FLIGHT. R & R POWER SUPPLY 20LN, 21LN, 23LN, 24LN IAW 33-50-10-04-1 PN ON/OFF 3301-51, SN OFF 2027, PN ON/OFF 3301-51 SN ON 2178 SN OFF 1351; PN ON/OFF; 3301-51, SN ON 2137, SN OFF 2124; PN ON/OFF 3301-51, SN ON 2169 SN OFF 2163.  PERFORMED OPS CHECK IAW 33-50-00 ALL OPS CHECK GOOD MX NOTIFIED.
